# SDR DALA2023021501182

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 54,428 hours, 39,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE DAMAGED BY BELT LOADER STA 1002 STR 25R. C/W FUSELAGE TEMPORARY SKIN REPAIR STA 1002 STR 25R PER ERA 605962-14 REV A SECTION 1. RII C/W. ASSOCIATED ER/A 14-605962 ADDED FOR AC 9570. (LP #9046786)
